December Tuesday: confusing the tablets?

I was lying in bed at home that morning, when suddenly it occurred to me: the Old Man’s bendroflumethiazide tablets have a shallow groove running across them on one face. Did the Old Man run out of bendroflumethiazide early because he had been splitting those tablets in half, and taking them instead of gliclazide?

[Original posting 27 December 2009]

This entry was posted in Rewritten and tagged , . Bookmark the permalink.

Leave a comment

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.